# SDR SWIA971372

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM FREEZES INFLIGHT WITH AND WITHOUT AUTO PILOT.  REMOVED AND REPLACED BOTH TRIM TAB ACTUATORS AS PER MM 27-00-01.
